Top answers from doctors based on your search:
large bruises on arms what is the cause
A 33-year-old male asked:
38 years experience Orthopedic Surgery
Hematoma: Sounds like you have a hematoma from the cath. Site. It should resolve in another few days.
A 41-year-old member asked:
43 years experience Dermatology
How old are you: Our skin thins as we get older so we can bruise easier. We can also bruise easier when taking Aspirin or meds like motrin.
A 63-year-old male asked:
Specializes in Family Medicine
Low platelets: Have a CBC blood lab done checking for low platelets.
A 33-year-old member asked:
36 years experience Orthopedic Surgery
Bruising: Consider connective tissue disorder, anticoagulation from blood thinners, excess vitamin e, vasculitis, dermatitis, varicose veins, or more rare condi ... Read More
A member asked:
43 years experience Orthopedic Surgery
Meds or fragile skin: Meds like Aspirin or blood thinners ( Coumadin (warfarin) etc) and having rather fragile skin/blood vessels. Some day to day activities around the ho ... Read More
A member asked:
22 years experience Dermatology
Typically : Typically that is caused by "actinic purpura" which occurs after age and sun damage thin the skin and cause it to bruise more easily. There is not ea ... Read More
A 84-year-old female asked:
30 years experience Family Medicine
Purpura?: Is described as: hemorrhagic states characterized by patches of purplish discoloration resulting from extravasation of blood into the skin and mucous ... Read More
A 35-year-old female asked:
32 years experience Orthopedic Surgery
Muscle belly injury: Squeezing arms and underlying soft tissue and muscles through a small opening could cause damage to the tissues as in local bruising from underlying i ... Read More
A 33-year-old female asked:
32 years experience Family Medicine
Venule: Most likely a small venule or capillary. If you a taking daily Aspirin or regular NSAID use this might make you prone to do this. Also, vitamin E or ... Read More
A 31-year-old female asked:
Specializes in General Practice
Side effect: This should be discussed with the doctor that gave you plavix. Consider alternative medication that he can give you.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month